Open Access
Translator Disclaimer
2003 Blow-up behavior for semilinear heat equations with boundary conditions
Kazuhiro Ishige, Noriko Mizoguchi
Differential Integral Equations 16(6): 663-690 (2003).

Abstract

We study the blow-up behavior of solutions of the semilinear heat equations under the Dirichlet boundary condition or the Neumann boundary condition. We prove the nondegeneracy of blow-up of the solutions. Furthermore, we give a result on the blow-up rate of the solutions under the Neumann boundary condition.

Citation

Download Citation

Kazuhiro Ishige. Noriko Mizoguchi. "Blow-up behavior for semilinear heat equations with boundary conditions." Differential Integral Equations 16 (6) 663 - 690, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1035.35052
MathSciNet: MR1973274

Subjects:
Primary: 35K55
Secondary: 35B40 , 35K20

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.16 • No. 6 • 2003
Back to Top